Alert archive / Georgia / Red Flag Warnings in 2009
Red Flag Warning 53, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Apr 21, 2009, 1:25 PM CDT for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Apr 22, 2009, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2009, 1:25 PM CDT (18:25 UTC)
- In effect from
- Apr 22, 2009, 12:00 PM CDT
- Expired
- Apr 22, 2009, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 18:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1862 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -18 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 211825 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 225 PM EDT TUE APR 21 2009 ...RED FLAG WARNING CONTINUES IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ TODAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW HUMIDITY COMBINED WITH 20-FOOT WIND SPEEDS GREATER THAN 15 MPH AND VERY HIGH DISPERSIONS... ...RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUR TO LOW RELATIVE HUMIDITY COMBINED WITH SUSTAINED WINDS OF 20 MPH OR HIGHER AS WELL AS FREQUENT GUSTS OF 25 MPH OR HIGHER... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .A MUCH DRIER AIRMASS WILL DOMINATE THE TRI-STATE REGION FOR THE NEXT FEW DAYS WITH RED FLAG CRITERIA OCCURRING THIS AFTERNOON AND AGAIN ON WEDNESDAY. FLZ007>019-026>029-034-220000- /O.UPG.KTAE.FW.A.0049.090422T1700Z-090423T0000Z/ /O.NEW.KTAE.FW.W.0053.090422T1700Z-090423T0200Z/ /O.CON.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 225 PM EDT TUE APR 21 2009 /125 PM CDT TUE APR 21 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ ALZ065>069-GAZ120>131-142>148-155>161-220000- /O.NEW.KTAE.FW.W.0053.090422T1800Z-090423T0000Z/ /O.EXA.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 225 PM EDT TUE APR 21 2009 /125 PM CDT TUE APR 21 2009/ ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FOR WEDNESDAY. THIS RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY/DUVAL
4 follow-up statements
000 WWUS82 KTAE 220007 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 807 PM EDT TUE APR 21 2009 ...RED FLAG WARNING HAS EXPIRED THIS TUESDAY EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE AND FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA... ...RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY FOR ALL OF SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY... .A VERY DRY AIRMASS WILL CONTINUE TO BE IN PLACE THROUGH WEDNESDAY WITH RED FLAG CONDITIONS EXPECTED ACROSS THE ENTIRE TRI-STATE REGION WEDNESDAY AFTERNOON. AFTER WEDNESDAY...INCREASING LOW LEVEL MOISTURE WILL KEEP RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS THROUGH AT LEAST THE NEXT WEEKEND. ALZ065>069-GAZ120>131-142>148-155>161-220730- /O.EXP.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/ /O.CON.KTAE.FW.W.0053.090422T1800Z-090423T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 807 PM EDT TUE APR 21 2009 /707 PM CDT TUE APR 21 2009/ ...RED FLAG WARNING HAS EXPIRED FOR THIS TUESDAY EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007>019-026>029-034-220730- /O.EXP.KTAE.FW.W.0052.000000T0000Z-090422T0000Z/ /O.CON.KTAE.FW.W.0053.090422T1700Z-090423T0200Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 807 PM EDT TUE APR 21 2009 /707 PM CDT TUE APR 21 2009/ ...RED FLAG WARNING HAS EXPIRED FOR THIS TUESDAY EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 10 PM EDT /9 PM CDT/ WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BARRY
000 WWUS82 KTAE 220810 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 410 AM EDT WED APR 22 2009 ...RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 9 PM EDT /8 PM CDT/ TODAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... ...RED FLAG WARNING THAT WAS IN EFFECT FOR SOUTHEAST ALABAMA AND SOUTHERN GEORGIA FOR TODAY HAS BEEN CANCELED... ...FIRE WEATHER WATCH IS NOW IN EFFECT FOR THURSDAY AFTERNOON FOR THE FLORIDA BIG BEND AWAY FROM THE COAST DUE TO POSSIBLE LONG DURATIONS OF LOW RELATIVE HUMIDITY AND HIGH DISPERSION INDICES... .A VERY DRY AIRMASS WILL OVERSPREAD THE TRI-STATE AREA TODAY. THIS AIRMASS WILL COMBINE WITH HIGH MIXING HEIGHTS AND TRANSPORT WINDS TO YIELD HIGH DISPERSION INDICES WHICH WILL GENERATE RED FLAG CONDITIONS ACROSS NORTH FLORIDA. LOW LEVEL MOISTURE WILL BEGIN TO INCREASE FROM WEST TO EAST ON THURSDAY. HOWEVER...UP TO FOUR HOURS OF RELATIVES HUMIDITIES COMBINED WITH CONTINUED HIGH DISPERSION INDICES WILL FAVOR RED FLAG CONDITIONS ACROSS MUCH OF THE FLORIDA BIG BEND THURSDAY AFTERNOON. THEN...INCREASING MOISTURE WILL PRECLUDE RED FLAG CONDITIONS INTO THE WEEKEND. ALZ065>069-GAZ120>131-142>148-155>161-220915- /O.CAN.KTAE.FW.W.0053.090422T1800Z-090423T0000Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 410 AM EDT WED APR 22 2009 /310 AM CDT WED APR 22 2009/ ...RED FLAG WARNING IS CANCELED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELED THE RED FLAG WARNING. ALTHOUGH UP TO SEVERAL HOURS OF RELATIVE HUMIDITIES BELOW 25 PERCENT ARE EXPECTED THIS AFTERNOON...NEITHER CRITICAL DURATIONS NOR WIND SPEEDS OF AT LEAST 20 MPH ARE EXPECTED. THEREFORE THE RED FLAG WARNING HAS BEEN CANCELED. $$ FLZ016>019-026>029-034-230115- /O.NEW.KTAE.FW.A.0050.090423T1800Z-090423T2200Z/ /O.EXT.KTAE.FW.W.0053.090422T1700Z-090423T0100Z/ GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 410 AM EDT WED APR 22 2009 ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT THURSDAY AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM EDT THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT THURSDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007>015-230100- /O.EXT.KTAE.FW.W.0053.090422T1700Z-090423T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN- 410 AM EDT WED APR 22 2009 /310 AM CDT WED APR 22 2009/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. $$ BLOCK
000 WWUS82 KTAE 221909 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 309 PM EDT WED APR 22 2009 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... .A VERY DRY AIR MASS WILL SETTLE ACROSS THE REGION THROUGH THE END OF THE WEEK. IN ADDITION...VERY HIGH MIXING HEIGHTS WILL WILL YIELD HIGH DISPERSIONS EACH AFTERNOON. AS A RESULT...RED FLAG CONDITIONS ARE LIKELY FOR THE NEXT SEVERAL AFTERNOONS ACROSS THE FLORIDA ZONES. AT THIS TIME...HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. FLZ016>019-026>029-034-232000- /O.UPG.KTAE.FW.A.0050.090423T1800Z-090423T2200Z/ /O.NEW.KTAE.FW.W.0054.090423T1800Z-090423T2200Z/ /O.NEW.KTAE.FW.A.0051.090424T1700Z-090424T2200Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-090423T0100Z/ GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 309 PM EDT WED APR 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM TO 6 PM EDT THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 6 PM EDT THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007>015-232000- /O.NEW.KTAE.FW.W.0054.090423T1800Z-090423T2200Z/ /O.NEW.KTAE.FW.A.0051.090424T1700Z-090424T2200Z/ /O.CON.KTAE.FW.W.0053.000000T0000Z-090423T0100Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN- 309 PM EDT WED APR 22 2009 /209 PM CDT WED APR 22 2009/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THURSDAY... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THURSDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAMP
000 WWUS82 KTAE 230118 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 918 PM EDT WED APR 22 2009 ...RED FLAG WARNING THAT WAS IN EFFECT FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE HAS EXPIRED THIS WEDNESDAY EVENING... ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THURSDAY FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO EXPECTED LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... ...FIRE WEATHER WATCH IN EFFECT FRIDAY AFTERNOON FOR THE FLORIDA BIG BEND AND EASTERN PANHANDLE DUE TO POSSIBLE LONG DURATIONS OF LOW HUMIDITY AND HIGH DISPERSIONS... .A VERY DRY AIR MASS WILL SETTLE ACROSS THE REGION THROUGH THE END OF THE WEEK. IN ADDITION...VERY HIGH MIXING HEIGHTS WILL WILL YIELD HIGH DISPERSIONS EACH AFTERNOON. AS A RESULT...RED FLAG CONDITIONS ARE LIKELY FOR THE NEXT SEVERAL AFTERNOONS ACROSS THE FLORIDA ZONES. AT THIS TIME...HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS ACROSS SOUTHEAST ALABAMA AND SOUTHWEST AND SOUTH CENTRAL GEORGIA. FLZ007>019-026>029-034-230830- /O.EXP.KTAE.FW.W.0053.000000T0000Z-090423T0100Z/ /O.CON.KTAE.FW.W.0054.090423T1800Z-090423T2200Z/ /O.CON.KTAE.FW.A.0051.090424T1700Z-090424T2200Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY- CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 918 PM EDT WED APR 22 2009 /818 PM CDT WED APR 22 2009/ ...RED FLAG WARNING THAT WAS IN EFFECT HAS EXPIRED THIS WEDNESDAY EVENING... ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THURSDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON... THE RED FLAG WARNING IS NO LONGER IN EFFECT THIS WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT /5 PM CDT/ THURSDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FRIDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ BARRY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 21, 9:11 AM CDT, 4 hours 14 minutes earlier.
Area forecast discussion, Apr 21, 9:11 AM CDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1011 AM EDT TUE APR 21 2009
.UPDATE...SECONDARY FRONT NOW PUSHING SOUTH INTO NORTHERN AL/GA.
BOUNDARY WILL CONTINUE SOUTH THROUGH THE DAY AND PUSH THROUGH
NORTH FLORIDA THIS EVENING. GRADIENT IS EXPECTED TO TIGHTEN THIS
AFTERNOON AS THE FRONT APPROACHES. HOWEVER...UPSTREAM OBS AND
GUIDANCE NUMBERS INDICATE THAT WINDS WILL NOT QUITE REACH LAKE WIND
ADVISORY CRITERIA. WILL DROP THE ADVISORY THIS MORNING AND JUST
MENTION GUSTY WINDS IN THE FORECAST.
&&
.AVIATION...VFR CONDITIONS WILL CONTINUE THROUGH THE FORECAST PERIOD
AND BEYOND. ANOTHER COLD FRONT...CURRENTLY ACROSS NORTHERN GEORGIA
AND ALABAMA...WILL PUSH SOUTHWARD INTO THE TRI-STATE AREA THIS
AFTERNOON WITH NO SIGNIFICANT WEATHER. THE SURGE OF DRIER COOLER
AIR BEHIND THE FRONT WILL TIGHTEN UP THE NORTH-SOUTH PRESSURE
GRADIENT ACROSS THE AREA...AND INCREASE WESTERLY WINDS TO AROUND
15 KNOTS SUSTAINED WITH GUSTS TO OVER 20 KNOTS UNTIL
SUNSET...AFTER WHICH THE WINDS WILL DIMINISH.
&&
.MARINE...WINDS SHOULD INCREASE ACROSS THE COASTAL WATERS OVER THE
NEXT FEW HOURS AS THE COLD FRONT APPROACHES THE REGION AND THE
GRADIENT TIGHTENS. EXERCISE CAUTION HEADLINE STILL LOOK GOOD. ONLY
MINOR TWEAKS EXPECTED WITH MORNING UPDATE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 79 50 80 55 84 / 0 0 0 10 10
PANAMA CITY 75 56 78 63 82 / 0 0 0 10 10
DOTHAN 77 49 79 57 84 / 0 10 0 10 10
ALBANY 77 47 78 55 85 / 0 10 0 10 20
VALDOSTA 78 49 80 55 84 / 0 10 0 10 20
CROSS CITY 80 52 79 54 84 / 0 0 0 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...COASTAL WALTON...DIXIE...
FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
MADISON...TAYLOR...WAKULLA...WASHINGTON.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...COASTAL
WALTON...DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...
INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...
LIBERTY...MADISON...TAYLOR...WAKULLA...WASHINGTON.
GM...NONE.
&&
CAMP/DUVALHazardous weather outlook, Apr 21, 5:12 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 612 AM EDT TUE APR 21 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-221015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 612 AM EDT TUE APR 21 2009 /512 AM CDT TUE APR 21 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...LAKE WIND ADVISORY IN EFFECT FROM 11 AM EDT /10 AM CDT/ THIS MORNING TO 8 PM EDT /7 PM CDT/ THIS EVENING... .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. AMPLE SUNSHINE IS EXPECTED TODAY. A DRY COLD FRONT WILL DROP SOUTH AND ACROSS THE FORECAST AREA THIS EVENING THROUGH EARLY WEDNESDAY. AHEAD OF THIS FRONT...WEST WINDS WILL BECOME WINDY AND GUSTY. THERE WILL BE SOME INCREASE IN CLOUDS AND WINDS AND POSSIBLY A FEW SPRINKLES... MAINLY OVER ALABAMA AND GEORGIA. THE DRY AIR WILL RESULT IN NOTICEABLY LOWER RELATIVE HUMIDITIES. THIS WILL FAVOR THE SPREAD OF WILDFIRES...SHOULD ANY OCCUR. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. IN THE WAKE OF THE REINFORCING DRY FRONT...HIGH PRESSURE WILL BUILD IN ACROSS THE AREA THROUGH THE SECOND HALF OF THE WEEK AND THE COOLER TEMPERATURES OF THE EARLY WORK WEEK WILL RISE TO ABOVE NORMAL TEMPERATURES BEGINNING WEDNESDAY. A WEAK UPPER LEVEL DISTURBANCE WILL BRUSH THE AREA ON THURSDAY, THIS MAY BRING A SMALL CHANCE OF RAIN...MAINLY IN GEORGIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:34 AM CDT | Lake Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 7 hr |
Nearby
Red Flag Warnings in Georgia, 2009Red Flag Warnings in Florida, 2009Red Flag Warnings in Alabama, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.